On the first day of my period this month, I passed a large, white blood clot. It had red specks and some dark red on the sides but it was mainly white. I passed one last month too, but, it was not as large and looked primarily the same. I've never seen something like that come out of my body before and so it sort of worried me. Has anyone else had something like this?
Well, there was some bleeding.. I mean, it was the first day of my period but it started off small and then eventually that night/the next day it was heavier but then trailed off again. It seems as though for the past 2 or 3 cycles my period has been lighter and for years I was pretty regular with my cycle.
hi, i just found your comment about the white clot.. i also just had the same thing happen, and am also taking birth controll pills. mine was roughly half the size of my palm. have you found out anything else about it? could it really be an ovarian cyst?? im really worried. please reply.
Omg .. ok I'm 35 years old.. had always been ok with my period always on time.. . till last august was my first time missing a period . then on september had the period on time but it was couple spotting and thats it. on October had the right time for the period and came with 2 days then stopped then restarted after 2 days..and stayed 2 days which looked normal to me exept passing a large blood dark red clot.. and thats it. on November i had my check up with full pelvic exam and pap test that was Nov.2.09. the doctor said will put u on BCP if you want to recycle me right. so yes i did start the BCP on Nov 2nd. was my first time in life using BCP. although I'm sexualy inactive for the last 8 years since i had my baby who is 8 years old now..of course with the BCP when i started the inactive pills I god my real flow period on the 4th inactive pill and today is the third day of my period but had painful cramps and felt something has to come out that i sat in the restroom and a large as a ping pong ball size blood clot with white tissue of fiber mixed came out . pain is much less after that . ( also want to mention i had an abnormal pap which was ASCUS the very very little above normal ) .. what that clot could be why it is mixed blood and something like white fiber ?? could it be cyst???or what could it be .thanks for reading my lonnnnnnnng comment..
I'm not a doctor or anything but could this be parts of a decidual cast? There are some birth controls that prevent the uterine lining from shedding properly and it eventually builds up until it becomes a more solid mass and attempts to exit the body in that form.
Here --> http://www.ispub.com/ostia/index.phpxmlFilePath=journals/ijgo/vol9n1/cast.xml
Actually, you can pass the cysts... I have PCOS, so unfortunately, I've had about 5 cysts rupture, and at least two of them passed through. It is highly likely though, that your body would just absorb the cyst and whatnot associated with it. I was told that's part why cyst ruptures are so painful - beyond the actual rupture you feel, the acid in the cyst will take up to three days to be absorbed, and is very harsh and irritating to to surrounding tissues and organs...
But back on track. White clots apparently are platelets, as opposed to red cells, from what my research is telling me. My doc has said it may easily be caused by a major change or interruption in hormone levels, such as taking Plan B - she said it's very common to have white clots the next time after Plan B. So I would assume that goes for many different hormone changes, like changing birth control?
But anytime you bleed very heavily, and pass multiple large clots, you should get checked by the doctor to make sure there's nothing wrong... Especially if you've been bleeding for a while. (I have learned that one the hard way.)
This just happened to me like a few minutes ago. Last year I had been diagnosed with endometrial hyperplasia. My Dr put me on provera for 3 months and biopsied my uterus to find I had precancerous cells on my uterus. The provera had killed the cell growth. For almost a year I didn't have any issues. At the end of March I started having the prolonged vaginal bleeding again and went to a new Dr who feels I have PCOD. (Polycystic ovarian disorder). She told me that the best way to combat PCOD is through birthcontrol to regulate menstral periods. PCOD is caused by hormonal imbalance in women. Some of the cosmetic symptoms are dandruff, tag warts, patches of disclored skin, obesity, and body hair where women shouldn't have it such as on the face. I have most of the cosmetic symptoms alongside the abnormal menstrual cycle. After having my oldest daughter 11 years ago I went from having a normal 28 day cycle to having a period once every 3 or 4 months. I assumed that it was just a new change in my body after having a child so I didn't really think much of it. It was only 10 years later when the abnormal bleeding started that I began to try to find out what may be wrong. So the DR i'm seeing now has me taking Generess FE BCPS. She instructed me to double dose the pills until the bleeding stopped then single dose, skip the period pills, and continue taking the hormone ones. So i've been on this BCP regimen for about a month now. The bleeding really didn't subside much. It was never really heavy just light and I could get away without even having to wear a pad it was so light, but last night I woke up and my flow was much heavier than it had been. I had to put on a pad. Just here within the last 2 hours I started having abdominal cramps and I sneezed cause I've kind of got a headcold and a huge clot just shot out! It was soooo gross! lol but I can't help but laugh about it. So I go to the bathroom cause I know I need a new pad and I noticed that the clot wasn't a livery consistency, smooth and shiny like most normal clots. It actually had this white "chicken skin" texture alongside a very fibrous looking mass. The mass wasn't hard but it was solid. I'm reading off several websites that say this usually means that your uterine lining was just shed all at once which is why you have the cramps. Its just forcefully tearing itself away from the walls of your uterus. Either way I just wanted to share this and hopefully whenever my DR and my insurance can figure out their paperwork crap, or when I finally get tired of waiting and decide to go to the ER i'll have an update on whats going on.
I just had this happen to me as well! It was terrifying. I sneezed, and felt a rather large something come out, so ran to the bathroom and checked what it was. It turned out to be something slightly larger than a quarter, kind of looking like a chicken liver (seen them at the grocery store). I'll spare you the details of what it really looked like, except for the fact that it had a white mucous-y string/line thing attached to it. It was super gross and now I'm afraid for my uterus! Does anyone have any idea what it may be? I am seeing a doctor next week.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.